Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Multidimensional versions of Poincaré's theorem for difference equations
Siberian Federal University.
Stockholm University, Faculty of Science, Department of Mathematics.
Siberian Federal University.
2008 (English)In: Sbornik: Mathematics, ISSN 1064-5616, Vol. 199, no 10Article in journal (Refereed) Published
Abstract [en]

A generalization to several variables of the classical Poincaré theorem on the asymptotic behaviour of solutions of a linear difference equations is presented.

Place, publisher, year, edition, pages
2008. Vol. 199, no 10
Identifiers
URN: urn:nbn:se:su:diva-16659ISI: 000262711500009OAI: oai:DiVA.org:su-16659DiVA: diva2:183179
Available from: 2008-12-20 Created: 2008-12-20 Last updated: 2011-01-10Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Passare, Mikael
By organisation
Department of Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 18 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf